# SDR USAA920081475

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 26,488 hours, 9,440 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Disc
- Part number: L95F50603
- Condition: Ruptured
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1508 SAN-PHL - DIVERSION/IFSD - FUEL SYSTEM BURNED FUEL ONLY FROM LT MAIN TANK.  THE CAPTAIN REPORTED, UNABLE TO STOP THE TRANSFER.  IMBALANCE STOPPED AT 6000 LBS WHEN THE ENGINE WAS SHUT DOWN.  THE ACFT DIVERTED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE OVERPRESSURE PROTECTOR.  (S)
